# SDR SWAA2023060142663

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF O/B TANG IS CRACKED.<[01] IDENTIFIED PANEL 221BF IAW SRM 53-00-50-0I-1 FIG 2; TABLE 2 FOUND CRACKE ALONG BOTH UPPER AND LOWER SKINS OF TANG TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4. F.  COMPLETELY REMOVED TANG; PREPED AREA AND CLEANED IAW SRM 53-00-50-2R-6 PARA 3. A. AND 3.C. - 3. E. WITH NO WATER OR CONTAMINATION NOTED.  REPAIR TO BE ACCOMPLISHED IAW SRM 53-00-50-2R-6.  OK TO INSTALL AND POT CORE FOR NEW TANG.[03] FABRICATED REPAIR PLIES AND CORE PLUG FROM REPAIR FABRIC BMS 9-3 TY H2 ST 1581 LOT#1522395-2 AND CORE BMS 8-124 TY5 GR5 CL4 LOT# 1283769 IAW SRM 53-00-50-2R-6 PARA 3. F.- G. (1) (A).;06] INSTALLED CORE PLUG TO REPAIR AREA USING BMS5-28 TY19 LOT# AK2LP8414K AND INSTALLED UPPER SURFACE PLIES USING BMS8-201 TY IV EPOCAST 50-A (946) LOT# 1526722-1; SET UP VACUUM BAG SYSTEM WITH BLEED DOWN TEST CHECKED GOOD AND NO LEAKS USING GAUGE ID: ATS2798 CAL/DUE: 10/2023 IAW SRM 53-00-50-2R-6 PAR. 3. G. (1) (B) & 3. G. (1) (C) & 3. H. (1)[10] FABRICATED LOWER SURFACE REPAIR PLIES FROM BMS9-3H2ST1581 LOT#1522395-2; OK TO INSTALL IAW SRM 53-00-50-2R-6 PARA 3K(1).[12] INSTALLED REPAIR PLIES USING BMS8-201 TYPE 4 LOT#1526722-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2441 CAL DUE DATE 08/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-6 PARA 3K(1)-L(1)-M(1).
